Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bleeding for a month after an abortion. Is it normal ?

i had a baby at 6 months and it was still born iwent to my 6 week check up and got a birth control shot. after that i start have my period and it lasts almost all month long and it stops for about 6 to 7 days and starts all over again what could be the reason. i had a baby at 6 months and it was still born iwent to my 6 week check up and got a birth control shot. after that i start have my period and it lasts almost all month long and it stops for about 6 to 7 days and starts all over again what could be the reason.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hi Londa
This prolonged bleeding that you are having is due to the hormonal imbalance due to the depo shot.It should settle down in a few weeks.If you are passing clots etc the staring some hematinics would be a good idea.
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor